# SDR ABXA9800253

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT ) WOULD NOT OPEN.  RELEASED UPPER LOCK BAR, CLEANED AND LUBRICATED LINKAGE.  OPS CHECKED GOOD.
